Alert archive / Nebraska / Flash Flood Warnings in 2025

Flash Flood Warning 4, NWS Hastings, NE

June 16, 20254 counties in Nebraska

NWS Hastings, NE issued this flash flood warning at Jun 16, 2025, 10:06 PM CDT for 4 counties in Nebraska. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2025, 10:06 PM CDT (03:06 UTC)
Expired
Jun 17, 2025, 4:15 AM CDT
In force
6 hr
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Flood severity
None

Counties Greeley County, NE, Howard County, NE, Sherman County, NE, Valley County, NE

The radar

The Grand Island radar (KUEX), 125 km from the middle of the area, began a volume at 03:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 3.1 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2025-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1943 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2025-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1943 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1789 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted.

931 
WGUS53 KGID 170306
FFWGID
NEC077-093-163-175-170915-
/O.NEW.KGID.FF.W.0004.250617T0306Z-250617T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Hastings NE
1006 PM CDT Mon Jun 16 2025

The National Weather Service in Hastings has issued a

* Flash Flood Warning for...
  Southwestern Greeley County in central Nebraska...
  Northwestern Howard County in central Nebraska...
  Northeastern Sherman County in central Nebraska...
  Southeastern Valley County in central Nebraska...

* Until 415 AM CDT Tuesday.

* At 1006 PM CDT, Emergency management reported and doppler radar 
  confirmed thunderstorms producing heavy rain across the warned 
  area. Between 2 and 4 inches of rain have already fallen in the 
  last 2 hours. Additional rainfall amounts up to 1 inch are 
  possible in the warned area yet this evening. Flash flooding is 
  already occurring. Emergency management reports flooding on 
  Highway 11 in the Scotia area that has affected some vehicles.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Emergency management reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that could experience flash flooding include...
  Scotia, North Loup and Cotesfield.

This includes the following streams and drainages...
  Davis Creek Reservoir Area, North Branch Mira Creek, Mira Creek, 
  South Branch Mira Creek, Munson Creek, West Branch Spring Creek, 
  Turkey Creek, Wallace Creek, Oak Creek, Dry Creek, Cedar Creek, 
  Davis Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 4151 9854 4131 9854 4131 9895 4148 9898

FLASH FLOOD...OBSERVED

$$

Pfannkuch
2 follow-up statements
062 
WGUS73 KGID 170530
FFSGID

Flash Flood Statement
National Weather Service Hastings NE
1230 AM CDT Tue Jun 17 2025

NEC077-093-163-175-170915-
/O.CON.KGID.FF.W.0004.000000T0000Z-250617T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Greeley NE-Howard NE-Sherman NE-Valley NE-
1230 AM CDT Tue Jun 17 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM CDT EARLY THIS 
MORNING FOR SOUTHWESTERN GREELEY, NORTHWESTERN HOWARD, NORTHEASTERN 
SHERMAN AND SOUTHEASTERN VALLEY COUNTIES...

At 1230 AM CDT, Doppler radar and automated rain gauges indicated 
that heavy thunderstorms that produced generally 2 to 4 inches of 
rain in a short time on Monday evening have ended, although steady 
light rain continues. Additional rainfall amounts up to around 
one-quarter inch are possible still early this morning, but this 
should not be enough to greatly worsen any ongoing flooding. That 
being said, mainly minor flooding will likely continue for at least 
a few more hours, especially along small creeks and streams in the 
area, and possibly along various rural and county roads. 
Fortunately, law enforcement reports that earlier flooding issues 
along Highway 11 near Scotia have improved and there are no further 
highway closures there.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar and automated gauges.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that could experience flash flooding include...
  Scotia, North Loup and Cotesfield, but mainly rural areas near 
  those towns.

This includes the following streams and drainages...
  Davis Creek Reservoir Area, North Branch Mira Creek, Mira Creek, 
  South Branch Mira Creek, Munson Creek, West Branch Spring Creek, 
  Turkey Creek, Wallace Creek, Oak Creek, Dry Creek, Cedar Creek, 
  Davis Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 4151 9854 4131 9854 4131 9895 4148 9898

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

Pfannkuch
200 
WGUS73 KGID 170909
FFSGID

Flash Flood Statement
National Weather Service Hastings NE
409 AM CDT Tue Jun 17 2025

NEC077-093-163-175-170919-
/O.EXP.KGID.FF.W.0004.000000T0000Z-250617T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Greeley NE-Howard NE-Sherman NE-Valley NE-
409 AM CDT Tue Jun 17 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 415 AM CDT EARLY THIS MORNING 
FOR SOUTHWESTERN GREELEY, NORTHWESTERN HOWARD, NORTHEASTERN SHERMAN 
AND SOUTHEASTERN VALLEY COUNTIES...

Although some mainly minor flooding of area creeks/streams and 
perhaps some rural county roads might still be ongoing early this 
morning from the widespread 2 to 4 inches of rain that fell Monday 
evening, it has been mostly dry now for several hours, and any 
threat of more serious flash flooding has ended. As a result, this 
Warning will be allowed to expire. Please continue to heed remaining 
road closures that might exist.

&&

LAT...LON 4151 9854 4131 9854 4131 9895 4148 9898

$$

Pfannkuch

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 6:59 PM CDT, 3 hours 7 minutes earlier. Its key messages:

  • Severe storms are expected beginning sometime this evening and continuing into the overnight period. Large hail and damaging winds are the main threats.
  • Strong to severe storms are again possible tomorrow mainly during the evening and early overnight hours. Large hail and damaging winds will be the main threats.
  • The heat will become a concern Friday and Saturday with temperatures ranging from the mid 90s to around 105 degrees. Heat index values will mainly range from 100 to around 105 degrees.
Area forecast discussion, Jun 16, 6:59 PM CDT, 3 hours 7 minutes before
Area Forecast Discussion
National Weather Service Hastings NE
659 PM CDT Mon Jun 16 2025

.KEY MESSAGES...

- Severe storms are expected beginning sometime this evening and
  continuing into the overnight period. Large hail and damaging
  winds are the main threats.

- Strong to severe storms are again possible tomorrow mainly
  during the evening and early overnight hours. Large hail and
  damaging winds will be the main threats.

- The heat will become a concern Friday and Saturday with
  temperatures ranging from the mid 90s to around 105 degrees. Heat
  index values will mainly range from 100 to around 105 degrees.

&&

.DISCUSSION...
Issued at 318 PM CDT Mon Jun 16 2025

Today and tonight...

An upper ridge extends from northern Mexico up towards Kansas and
southern Nebraska. A shortwave trough in the upper flow will move
over the area this afternoon into tonight. A cold front has began to
push into western and northern portions of Nebraska this afternoon.
Atmospheric lift is being enhanced along the front and shortwave
trough. Dewpoint temperatures across south central and central
Nebraska and north central Kansas are in the 60s. A surface trough
will be present ahead of the cold front with winds mostly out of the
south. Lift and instability will be enhanced along this surface
trough. High to very high surface CAPE values will be across the
area with values increasing to the northwest along the surface
trough. Mid-level lapse rates and wind shear will also be fairly
high. Thunderstorms are expected to develop, possibly as early as
around 4 PM and as late as 9 PM, and will continue across the area
into the overnight hours. Severe storms are expected given the
previously mentioned conditions. Damaging winds and large hail will
be the main threats although there is a slight chance (around 20%)
of an isolated tornado or two.

There is some uncertainty in the models as to when convection will
start to develop and possibly where it will develop first. One hi-
res model shows a line of storms developing around 5 PM from Greeley
County southwest to Dawson County and moving southeastward through
the evening. This models shows most, if not all, of the storms out
of the area by 2 AM. Another hi-res model shows storms just
beginning to enter Valley County around 9 PM with other storms
moving in from the northwest through the overnight hours. This model
shows storms still ongoing during the morning hours. High
temperatures today will range from the lower to upper 90s. Low
temperatures tonight will range from the upper 50s to mid/upper 60s.

Tuesday and Tuesday night...

An upper trough will begin moving over Nebraska and Kansas on
Tuesday. Showers and storms may still be ongoing, especially across
north central Kansas, Tuesday morning. There is also some model
uncertainty in regards to timing and placement of convection on
Tuesday. Some models start storm development in the afternoon while
others hold off until evening with a line of storms that sweeps in
from the west. Tend to think that any storm development in the
afternoon will be weaker and the main storms will impact the area
during the evening and possibly overnight hours. One hi-res model
shows storms developing across the area during the early evening
hours then a line of storms moving in from the west through the rest
of the evening into the overnight hours. Strong to severe storms are
expected on Tuesday, especially during the late afternoon through
evening hours. The area of greatest threat for severe storms on
Tuesday will be north central Kansas and along the Nebraska-Kansas
border while instability will be highest. Large hail and damaging
winds will be the main threats with these storms although an
isolated tornado or two is possible. High temperatures Tuesday will
be in the mid 70s to mid 80s and low temperatures Tuesday night will
be in the mid 50s to mid 60s.

Wednesday through Sunday...

Some lingering showers and thunderstorms may remain across eastern
portions of the area on Wednesday (15% to 25% chance); otherwise,
Wednesday is expected to be mostly dry. Winds will be mostly out of
the north across south central and central Nebraska and north
central Kansas on Wednesday with temperatures warming up into the
upper 70s to mid 80s. Winds will switch to to south to southwest
Wednesday night with low temperatures in the mid 50s to low 60s. An
upper ridge will extend northward into Kansas and Nebraska on
Thursday with winds across the area strengthening out of the south
to southwest. Mostly sunny skies will be present with temperatures
warming up into the low to mid/upper 90s. Low temperatures Thursday
night will be in the mid 60s to low 70s. The upper ridge will extend
from the Gulf Coast northward over Nebraska and Iowa on Friday. The
ridge will become more amplified on Saturday extending towards the
Great Lakes. Friday and Saturday are expected to be the hottest
days so far this season with highs in the mid 90s to around 105
degrees. Heat index values across the whole area will mainly be
in the triple digits ranging from 100 to around 105. The upper
ridge shifts a little further east on Sunday with temperatures
across the area cooling slightly.

&&

.AVIATION /00Z TAFS THROUGH 00Z WEDNESDAY/...
Issued at 655 PM CDT Mon Jun 16 2025

For KGRI/KEAR Airports:

Significant weather: Strong-severe thunderstorms with high wind
gusts possible 03-06Z at both terminals.

Tonight: Rather complex scenario possible late this everning
into the overnight. Current expectation is for clusters of
thunderstorms to congeal NW of the terminals next few hours,
then roll E/SE towards the Tri-Cities in the 03-06Z time frame.
Thunderstorms will likely be on the strong side, and could be
severe, with wind gusts of 45-55kt the primary concern -
particularly along the leading edge. Behind this cluster after
06Z, it's highly uncertain what the sensible weather will be -
both in terms of observed weather/CIGs AND wind speed/direction.
Some models depict scattered convection lingering over or nearby
through around dawn, whereas other guidance is mainly dry with a
variable or E/NE wind ~10kt and VFR conditions. Will maintain
some PROB30 groups for -TSRA in the 06-12Z time frame, with
potentially the strongest activity capable of brief dips to MVFR
CIGs/VSBYs. Overall confidence is medium through 06Z, then LOW.

Tuesday: Uncertainties linger into Tuesday as sensible weather
conditions will depend greatly upon how things play out tonight.
There's at least a chance (20-40%) that some MVFR stratus could
unfold at some point in the morning and continue into early
aftn...but haven't gone this low just yet considering the
uncertainty. Otherwise, expect at least SCT to BKN mid to high
clouds much of the day. Conceptually, would expect a break in
the rain/storms for a good chunk of the AM- early aftn, before
perhaps another round develops/moves in for the late aftn and
evening. Timing/coverage/placement with this is also very
uncertain, so only PROB30 for now. It's possible any convection
could hold off until closer to/after sunset Tue eve. Winds may
be quite variable in the AM, but expect mainly NE-E flow to
develop by midday. Confidence: VERY LOW.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...None.
KS...None.

&&

DISCUSSION...Schuldt
AVIATION...Thies
Hazardous weather outlook, Jun 16, 7:57 PM CDT, 2 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Hastings NE
757 PM CDT Mon Jun 16 2025

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
180100-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
757 PM CDT Mon Jun 16 2025

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...Tonight.

There is a slight to enhanced risk of severe thunderstorms across
the whole outlook area this evening into tonight. Thunderstorms
are expected to develop or move into the area along a line from
roughly Gothenburg to Fullerton between 8PM and 10PM. The main
hazards with these initial storms will be wind gusts up to 70 MPH
and golf ball to tennis ball size hail. There is a low threat for
an isolated tornado or two. By 10PM, multiple clusters of storms
are forecast to merge over south central Nebraska, then move
south and southeast across the remainder of the area. The main
hazard overnight will be wind gusts up to 70 MPH, and perhaps
quarter size hail. Locally heavy rain of 2 to 2.5 inches will be
possible, but widespread flooding is not expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a marginal to slight risk of severe thunderstorms
Tuesday into Tuesday night across the outlook area with the
highest threat across north central Kansas and along the Nebraska-
Kansas border. While thunderstorms may develop during the morning
and afternoon hours, the greatest severe potential will be from
around 6 PM to 2 AM. The main hazards with these storms will be
damaging winds and large hail. There is a low threat for an
isolated tornado or two.

On both Friday and Saturday afternoons, heat index values are
forecast to reach as high as 100 to around 105 degrees across
most of our forecast area.

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to
report any thunderstorm-related severe
weather or damage that might occur this evening and overnight,
including wind gusts around 60 MPH or higher, and hail 1 inch
diameter or larger.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

In the hours before

Special weather statement, Jun 16, 9:50 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Hastings NE
950 PM CDT Mon Jun 16 2025

NEZ060-072-073-082-083-170330-
Phelps NE-Harlan NE-Dawson NE-Furnas NE-Gosper NE-
950 PM CDT Mon Jun 16 2025

...STRONG THUNDERSTORMS WILL IMPACT PHELPS...GOSPER...SOUTHERN
DAWSON...NORTHEASTERN FURNAS AND NORTHERN HARLAN COUNTIES THROUGH
1030 PM CDT...

At 950 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Johnson Lake to near Atlanta. Movement was
east at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  Holdrege, Bertrand, and Loomis around 955 PM CDT.
  Ragan around 1000 PM CDT.

This includes Interstate 80 between mile markers 237 and 252.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Nebraska.

&&

LAT...LON 4075 9954 4046 9918 4024 9918 4023 9970
      4061 9998 4070 9998 4070 10005 4074 10008
TIME...MOT...LOC 0250Z 282DEG 15KT 4072 9983 4038 9939

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Rossi
Local storm report, Jun 16, 9:51 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
951 PM CDT Mon Jun 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     Tstm Wnd Gst     Farwell                 41.22N 98.63W
06/16/2025  E60 MPH          Howard             NE   911 Call Center

            Brief wind gusts up to 60 MPH.

&&

KS
Local storm report, Jun 16, 9:52 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
952 PM CDT Mon Jun 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     Tstm Wnd Dmg     Osceola                 41.18N 97.55W
06/16/2025                   Polk               NE   NWS Employee

            Several reports of branches at least 2 to 4
            inch diameter down in town, including from
            off-duty NWS.

&&

Pfannkuch
Local storm report, Jun 16, 9:58 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
958 PM CDT Mon Jun 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 PM     Tstm Wnd Gst     Boelus                  41.08N 98.72W
06/16/2025  E60 MPH          Howard             NE   911 Call Center

            Estimated brief 60 MPH wind gust.

&&

KS
Special weather statement, Jun 16, 9:59 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Hastings NE
959 PM CDT Mon Jun 16 2025

NEZ039-170345-
Valley NE-
959 PM CDT Mon Jun 16 2025

...STRONG THUNDERSTORMS WILL IMPACT VALLEY COUNTY THROUGH 1045 PM
CDT...

At 959 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Comstock to 6 miles northeast of Arcadia.
Movement was northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  Ord around 1005 PM CDT.
  Elyria around 1015 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Nebraska.

&&

LAT...LON 4152 9875 4139 9885 4140 9921 4159 9921
      4174 9903 4174 9875
TIME...MOT...LOC 0259Z 228DEG 39KT 4153 9918 4147 9901

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Rossi
Local storm report, Jun 16, 10:03 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
1003 PM CDT Mon Jun 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     Tstm Wnd Gst     5 SSW Boelus            41.01N 98.75W
06/16/2025  M60 MPH          Buffalo            NE   Mesonet

            Report from site KNERAVEN17.

&&

KS

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:45 PM CDTSevere Thunderstorm WarningGIDMerrick, Nance45 min
Jun 16, 8:01 PM CDTSevere Thunderstorm WarningGIDGreeley, Nance44 min
Jun 16, 8:19 PM CDTSpecial Weather StatementGIDDawson26 min
Jun 16, 8:23 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDBuffalo, Dawson, Kearney, Phelps24 min
Jun 16, 8:25 PM CDTSevere Thunderstorm WarningGIDSherman, Valley35 min
Jun 16, 8:28 PM CDTSevere Thunderstorm WarningGIDMerrick, Nance, Polk62 min
Jun 16, 8:36 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard54 min
Jun 16, 8:49 PM CDTSevere Thunderstorm WarningGIDDawson41 min
Jun 16, 8:55 PM CDTSevere Thunderstorm WarningGIDSherman, Valley35 min
Jun 16, 9:22 PM CDTSpecial Weather StatementGIDYork23 min
Jun 16, 9:28 PM CDTSevere Thunderstorm WarningGIDBuffalo, Hall, Howard, Sherman47 min
Jun 16, 9:41 PM CDTSpecial Weather StatementGIDClay, Hall, Hamilton34 min
Jun 16, 9:50 PM CDTSpecial Weather StatementGIDGosper, Phelps40 min
Jun 16, 9:59 PM CDTSpecial Weather StatementGIDValley46 min
Jun 16, 10:01 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Hall, Hamilton44 min
Jun 16, 10:13 PM CDTAreal Flood AdvisoryGIDHall2 hr
Jun 16, 10:15 PM CDTSevere Thunderstorm WarningGIDGreeley, Valley30 min
Jun 16, 10:18 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDAdams, Clay, Fillmore, Hamilton, Merrick, Nuckolls and 2 more42 min
Jun 16, 10:19 PM CDTSevere Thunderstorm WarningGIDHarlan, Phelps41 min
Jun 16, 10:31 PM CDTSpecial Weather StatementGIDFurnas29 min
Jun 16, 10:48 PM CDTSevere Thunderstorm WarningGIDFranklin, Harlan, Kearney, Phelps42 min
Jun 16, 11:14 PM CDTSevere Thunderstorm WarningGIDFranklin, Webster31 min
Jun 16, 11:41 PM CDTSevere Thunderstorm WarningGIDFranklin, Nuckolls, Webster34 min
Jun 17, 6:46 PM CDTSpecial Weather StatementGIDFurnas44 min

Nearby

Flash Flood Warnings in Nebraska, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.